# SDR MASA200600231

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,163 hours, 8,110 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab System
- Condition: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7038 BNA, STAB 1 AND 2  AND MACH INOP.  MX CND.
